MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, 0.2 MICRON FILTER, CLAVE Y-SITE, PE LINED TUBING, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, 0.2 MICRON FILTER, CLAVE Y-SITE, PE LINED TUBING, 104 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142550489
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.The complaint cannot be replicated or confirmed.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
An email was received regarding primary plumset, 0.2 micron filter, clave y-site, pe lined tubing, 104 inch, alleging that the tubing may have been leaking near the filter area.The baby's isolette was opened and the smell of total parental nutrition (tpn) was noted.The intravenous (iv) fluid tubing was leaking tpn.There were no reported patient involvement and harm.

Brand Name
PRIMARY PLUMSET, 0.2 MICRON FILTER, CLAVE Y-SITE, PE LINED TUBING, 104 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25105997
Report Number9615050-2026-00269
Device Sequence Number13099129
Product Code FPA
UDI-Device Identifier10887787005971
UDI-Public(01)10887787005971(17)280801(10)14449250
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142550489
Device Lot Number14449250
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown